American Journal of Applied Mathematics

Special Issue

Switched Dynamics with Its Applications

  • Submission Deadline: 30 November 2014
  • Status: Submission Closed
  • Lead Guest Editor: Grienggrai Rajchakit
About This Special Issue
In the recent years, switched dynamics has attracted a rapidly growing attention in the fields of networked control systems, sliding mode control systems, switched systems, and T-S fuzzy systems, for instance. This special issue has a strong impact in many real-world systems, like automated highway systems, automotive engine control system, chemical process, constrained robotics, network systems, power systems and power electronics, robot manufacture, stepper motors, and even water quality control. Systems with switching may produce many complicated nonlinear system behaviors, such as multiple limit cycles and chaos. Nowadays, the analysis of switched dynamics of nonlinear systems still possesses many new challenges to researchers. When studying switched dynamics of practical systems, it is very crucial to be able to completely characterize the dynamical properties of the nonlinear systems with switching. This special issue aims at gathering research works focusing on the new developments and discoveries of switched dynamics with its applications. We invite investigators to contribute original research articles as well as review articles that reveal various system behaviors and their applications to switched dynamics. Potential topics include, but are not limited to:

1. Parallel distributed compensator
2. Fuzzy control
3. Networked control systems
4. Switching controllers for chaos
5. Switching robust control
6. Switching signal design
7. Asymptotically analysis and synchronization
8. Sliding mode control
9. Impulsive and stochastic systems
10. Modeling and simulation analysis
11. Numerical computation analysis
Lead Guest Editor
  • Grienggrai Rajchakit

    Department of mathematics, faculty of science, Maejo university, Chiang Mai, Thailand

Guest Editors
  • Grienggrai Rajchakit

    Department of Mathematics, Maejo University, Chiang Mai, Thailand

  • Prisayalus Sanggapate

    Department of Mathematics, Maejo University, Chiang Mai, Thailand

Published Articles
  • Asymptotic Analysis for Blocking Probabilities of Optical Buffer with General Packet-Length Distributions

    Yasuji Murakami

    Issue: Volume 2, Issue 6-1, December 2014
    Pages: 1-10
    Received: 19 October 2014
    Accepted: 28 November 2014
    Published: 10 January 2015
    DOI: 10.11648/j.ajam.s.2014020601.11
    Abstract: Asynchronous optical packet switching seems to be suitable as a transport technology for the next-generation Internet due to the variable lengths of IP packets. Optical buffers in the output port are an integral part for solving contention by exploiting the time domain. Fiber delay lines (FDLs) are a well-known technique for achieving optical buffe... Show More